# SDR TWAA9903102

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND THE RT WING OTBD HINGE CASTING INTERNAL ATTACH RIB ANGLES CRACKED INBD AND OTBD SIDE.  THE RIB AND HINGE CASTING WAS REPLACED WITH NEW SERVICEABLE PARTS PER SRM 27-50-01.
